# SDR MWEA99183

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995572501
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERTICAL BEAM CRACKED IN RADIUS.  REMOVED CRACKED FRAME, FABRICATED, PRIMED AND INSTALLED REPAIR FRAME.
